# SDR CA971210015

- Difficulty date: November 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- System (JASC): 2760 · Drag Control System
- Part: Tube
- Part number: 82951115
- Condition: Leaking
- Location: Left Hand
- Part time: 25,962 hours
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) PIN HOLE FOUND IN LEFT HAND SPOILER UNLOADING VALVE HYDRAULIC LINE.  PART TC:  29,779.
